Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Disc damage causing back pain, burning, numbness and pain in thigh. Have arthritis. Could this be causing ED?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9086 Questions
i have known l-5/s1 arthritus, no mri done for disc damage, causing lower back pain, plus; burning, numbness and pain on my outer left thigh. could this be causing my erectile dysfunction?
Posted Mon, 7 May 2012 in Erectile Dysfunction
Answered by Dr. Praveen Tayal 1 hour later
Thanks for posting your query.
Arthritis or ankylosing spondylosis of L5-S1 can affect your sexual function as well as the bladder function.
Disc prolapse is commonly associated with the symptoms you are having like low back pain and pain burning on outer left thigh.
Right now for your symptoms pain killers along with good muscle relaxants will help you. For numbness and burning methylcobalamin supplements will help. You can get the initial physical examination, relevant tests like MRI and treatment done under care of 'Orthopaedician'.
If the bladder symptoms appear and erectile dysfunction is severe then surgery might be needed for disc decompression.
I hope this answers your query effectively.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor